BC Powder | Fast Pain Relief | Aspirin (NSAID) & Caffeine | 50 Count (10042037103993)

BC Powder | Fast Pain Relief | Aspirin (NSAID) & Caffeine | 50 Count (10042037103993)

Product ID: B003UZV7TU Condition: New

Sold Out

Product Description

BC Powder | Fast Pain Relief | Aspirin (NSAID) & Caffeine | 50 Count (10042037103993)

  • BC Powder Original Strength Pain Reliever temporarily relieves headaches, backaches, toothaches, muscle aches and menstrual cramps
  • Unique dual action powder formula works fast to relieve pain
  • Contains 845 mg Aspirin (NSAID) and 65 mg Caffeine
  • Convenient, on-the-go stick packs for relief anytime or anywhere
  • Contains 1 box of BC Powder Original Strength Pain Reliever, 50 stick powders
  • FSA- and HSA-eligible product in the U.S.

Offers temporary relief for discomfort associated with headaches

Technical Specifications

Country
USA
Brand
BC
Manufacturer
Prestige Consumer Healthcare
Binding
Health and Beauty
ItemPartNumber
10042037103993
Model
GLAXO011882
Color
No Color
ReleaseDate
2013-01-15T00:00:01Z
Size
0.01 Ounce (Pack of 50)
UnitCount
50
UPCs
310158109501
EANs
0310158109501